American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>

[1] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc. 51 (2014) 597-648.
Abstract, references, and article information   
View Article: PDF

[2] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[3] Jaap Top and Erik Weitenberg. Models of discriminant surfaces. Bull. Amer. Math. Soc. 48 (2011) 85-90. MR 2738907.
Abstract, references, and article information   
View Article: PDF

[4] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[5] Robert Ghrist. Barcodes: The persistent topology of data. Bull. Amer. Math. Soc. 45 (2008) 61-75. MR 2358377.
Abstract, references, and article information
View Article: PDF

[6] Dennis Sullivan. René Thom's work on geometric homology and bordism. Bull. Amer. Math. Soc. 41 (2004) 341-350. MR 2058291.
Abstract, references, and article information   
View Article: PDF

[7] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[8] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information   
View Article: PDF

[9] Larry Smith. Polynomial invariants of finite groups. A survey of recent developments. Bull. Amer. Math. Soc. 34 (1997) 211-250. MR 1433171.
Abstract, references, and article information   
View Article: PDF

[10] Charles A. Weibel. The mathematical enterprises of Robert Thomason . Bull. Amer. Math. Soc. 34 (1997) 1-13. MR 1401423.
Abstract, references, and article information   
View Article: PDF

[11] Dave Benson. Stably splitting BG. Bull. Amer. Math. Soc. 33 (1996) 189-198. MR 1362628.
Abstract, references, and article information   
View Article: PDF

[12] Jesper M. Møller. Homotopy Lie groups . Bull. Amer. Math. Soc. 32 (1995) 413-428. MR 1322786.
Abstract, references, and article information   
View Article: PDF

[13] Paul H. Edelman and Victor Reiner. Not all free arrangements are $K(\pi,1)$ . Bull. Amer. Math. Soc. 32 (1995) 61-65. MR 1273396.
Abstract, references, and article information   
View Article: PDF

[14] M. A. Guest. Configuration spaces and the space of rational curves on a toric variety . Bull. Amer. Math. Soc. 31 (1994) 191-196. MR 1260521.
Abstract, references, and article information   
View Article: PDF

[15] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[16] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information   
View Article: PDF

[17] G. Chichilnisky. Intersecting families of sets and the topology of cones in economics . Bull. Amer. Math. Soc. 29 (1993) 189-207. MR 1218037.
Abstract, references, and article information   
View Article: PDF

[18] Jenny Harrison. Stokes' theorem for nonsmooth chains . Bull. Amer. Math. Soc. 29 (1993) 235-242. MR 1215309.
Abstract, references, and article information   
View Article: PDF

[19] Alejandro Adem. Representations and $K$-theory of discrete groups . Bull. Amer. Math. Soc. 28 (1993) 95-98. MR 1168513.
Abstract, references, and article information   
View Article: PDF

[20] John Martino and Stewart Priddy. A classification of the stable type of $BG$ . Bull. Amer. Math. Soc. 27 (1992) 165-170. MR 1145578.
Abstract, references, and article information   
View Article: PDF

[21] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[22] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information   
View Article: PDF

[23] Stephan Stolz. Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. 23 (1990) 427-432. MR 1056561.
Abstract, references, and article information   
View Article: PDF

[24] John Roe. Exotic cohomology and index theory. Bull. Amer. Math. Soc. 23 (1990) 447-453. MR 1049433.
Abstract, references, and article information   
View Article: PDF

[25] Stefan Jackowski, James E. McClure and Bob Oliver. Self-maps of classifying spaces of compact simple Lie groups. Bull. Amer. Math. Soc. 22 (1990) 65-72. MR 1010725.
Abstract, references, and article information   
View Article: PDF

[26] Harsh V. Pittie. The nondegeneration of the Hodge-de Rham spectral sequence. Bull. Amer. Math. Soc. 20 (1989) 19-22. MR 972068.
Abstract, references, and article information   
View Article: PDF

[27] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information   
View Article: PDF

[28] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[29] H. Blaine Lawson Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 326-330. MR 903744.
Abstract, references, and article information   
View Article: PDF

[30] M. Buchner and W. Kucharz. Algebraic vector bundles over real algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 279-282. MR 903732.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>